# SDR VNAA20250715037

- Difficulty date: May 31, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15415
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146
- Condition: Nicked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL NICKS ON EXTERNAL SKIN BTW FS 1015.00/FS 1051.30 AND STGR 27/STGR 24R AT REAR FUSELAGE. NICKS ON EXTERNAL SKIN BTW FS 1015.00/FS 1051.30 AND STGR 27/STGR 24R AT REAR FUSELAGE WAS BLEND OUT CRJ900 SRM 51-12-00-001-001-A01 AND FOUND SKIN BTW FS 1015/FS 1031 AND STGR 27/STGR 24R AT REAR FUSELAGE AND EXTERNAL SKIN BTW FS 1051.30 AND STGR 26R/STGR 24R WITHIN LIMITS PER CRJ900 SRM 53-61-01-101-003-A02 AND SKIN BTW FS 1051.30/1031.00 TO STGR 26RH/ STGR 27 WAS REPAIRED PER REO 690-53-61-1625 REV. - -
